2019
Том 71
№ 9

All Issues

Shtelik V. G.

Articles: 2
Article (Russian)

On the theory of a non-autonomous mathematical pendulum

Shevelo V. N., Shtelik V. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 4. - pp. 372-382

The authors consider the equation of a nonlinear non-autonomous mathematical pendulum in various approximations from the viewpoint of oscillation, increase and damping of the amplitude and stability of the position of equilibrium; a classification of the motions is presented.

Brief Communications (Russian)

On the sufficient conditions of stability of the solutions of some nonlinear equations of the second order

Shevelo V. N., Shtelik V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1962. - 14, № 1. - pp. 109-113